# SDR DALA2016062404899

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MLG DOOR JAMB FRAME, STA Y=937 RT WHEEL WELL.  JAMB WAS REPLACED IAW SRM 51-30-2 AND 51-30-5, DWG 5930584, REV.
